You will need
- - probiotics ("Bifiform", "Baktisubtil", "hilak-Forte", "Linex", etc.);
- - the vitamins;
- - plant fortifying preparations;
- - immunomodulators;
- - wild rose;
- - hepatoprotectors.
The most noticeable effect of antibiotics on the gastrointestinal tract. Normally, the intestine is inhabited by beneficial microorganisms necessary for normal digestion. As a result of reception of antibiotics they die. This causes a variety of disorders, such as diarrhea, nausea, abdominal pain and bloating. To help you feel a little symptomatic treatment necessary complete recovery of the intestine. Within two weeks, take probiotics ("Bifiform", "Baktisubtil", "hilak-Forte", "Linex", etc.). Do not forget about diet, weakened intestines are not yet able to digest roughage. Include in the diet dishes steamed, soups and porridge. Every day, eat dairy products.
From the effects of antibiotics affects not only the gastrointestinal tract but also the immune system. Strengthen it by all available means. A beneficial effect on the immune system have fresh air and water treatments. As additional remedies use vitamin supplements and herbal preparations that possess a tonic effect. These include tea made from Echinacea, Eleutherococcus tincture, decoction of the crushed root of ginseng. In severe cases, can not do without immunomodulators. Take them only if there are serious indications on prescription.
Many antibiotics have a hepatotoxic effect, so the liver is one of the most unpleasant afterDSTI antibacterial course. If you feel heaviness in the right hypochondrium, slight yellowing of the sclera, clean up the liver. An easy way to do it is a decoction of rose hips. Drink it a glass 3-4 times a day. If no effect, consult your doctor about receiving medications such as "Essentiale" or "Karsil".